# SDR SWA980192

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND SKIN CRACKED ON LT SIDE OF A/C BETWEEN NR 11 AND NR 12 PASSENGER WINDOWS AT BS 520.  REPAIRED PER BOEING SRM.
